# SDR ASAA2025103162313

- Difficulty date: October 31, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 41,930 hours, 13,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750512
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT INTERCOSTAL STA 747 TO 767 CORRODED. GROUNDED - YES. REMOVED DAMAGE ON AFT CARGO RT INTERCOSTAL AT STA 747 TO 767 REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02-0G-0 AND 51-40-05-0G-0.W= 2 IN O= .032 R= .00 L= 1 IN D= .03.
